# SDR SWAA2025063086111

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 78,771 hours, 46,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN HAS FWD CRACK ON FLOOR<[01] PREFORMED REPAIR OF FWD CARGO AFT FLOOR PANEL (120CF) PER SRM 53-00-53-1A-1 TO BE REINSPECTED EVERY 400 CYCLE MUST REPLACE AT 4;000 CYCLES
